Addendum to "A coarse space for heterogeneous Helmholtz problems based on the Dirichlet-to-Neumann operator"' [J. Comput. Appl. Math. 271 (2014) 83–99]

Conen, Lea and Dolean, Victorita and Krause, Rolf and Nataf, Frédéric (2015) Addendum to "A coarse space for heterogeneous Helmholtz problems based on the Dirichlet-to-Neumann operator"' [J. Comput. Appl. Math. 271 (2014) 83–99]. Journal of Computational and Applied Mathematics, 290. pp. 670-674. ISSN 0377-0427

[img]
Preview
Text (Conen-etal-JCAM-2015-Addendum-to-A-coarse-space-for-heterogeneous-Helmholtz)
Conen_etal_JCAM_2015_Addendum_to_A_coarse_space_for_heterogeneous_Helmholtz.pdf
Accepted Author Manuscript
License: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 logo

Download (291kB)| Preview

    Abstract

    This communication gives an addendum to the paper Conen et al. (2014).